# SDR COMA0060541

- Difficulty date: July 5, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 8,408 hours, 8,491 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING, LEFT HAND MLG INTRANSIT.  ADJUSTED THE LEFT HAND MLG UPLOCK PROXIMITY SENSOR.
